Please use this identifier to cite or link to this item:
Type: Artigo de periódico
Title: Curve Fitting Of Mathematical Functions To Experimental Data [o Ajuste De Funções Matemáticas A Dados Experimentais]
Author: Custodio R.
De Andrade J.C.
Augusto F.
Abstract: The least square method is analyzed. The basic aspects of the method are discussed. Emphasis is given in procedures that allow a simple memorization of the basic equations associated with the linear and non linear least square method, polinomial regression and multilinear method.
Citation: Quimica Nova. , v. 20, n. 2, p. 219 - 225, 1997.
Rights: aberto
Date Issue: 1997
Appears in Collections:Unicamp - Artigos e Outros Documentos

Files in This Item:
File Description SizeFormat 
2-s2.0-3242769757.pdf67.2 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.